# SDR IPXA2018082233095

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5726030001059
- Condition: Damaged
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP LOWER SURFACE WAS DENTED AND CRACKED AFT OF THE WING TIP.  REPAIRED IAW SRM 57-30-11.
